# SDR VTZA95014

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot Patch
- Part number: BFG74451C
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

IAD/ALB - FLT 6155 - DIVERTED TO SWF ON 1-11-95 AT 0855 HRS DUE TO THE AIRFRAME DEICING FAILING IN-FLIGHT.  AIRCRAFT LANDED AT SWF WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED BOOT PATCHES AND DRAINED WATER FROM BOOT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
